MathSciNet Relay Station
MathSciNet bibliographic data
MR2188853 (2006g:16060) 16S34 (20C05)
Gonçalves, J. Z.; Passman, D. S. Linear groups and group rings. J. Algebra 295 (2006), no. 1, 94–118.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement